E. Altman and D. Fiems, Expected waiting time in polling systems with correlated vacations, Queueing Systems, vol.56, pp.3-4241, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00080484

K. Athreya and A. Vidyashankar, Handbook of Statistics, chapter Branching Processes. Elsevier Science B.V, vol.19, 2001.

I. Eliazar, ON THE DISCRETE-TIME G/ GI/??? QUEUE, Probability in the Engineering and Informational Sciences, vol.238, issue.04, 2006.
DOI : 10.1007/s11134-006-9005-6

G. Falin, The M/M/??? queue in a random environment, Queueing Systems, vol.48, issue.1, pp.65-76, 2008.
DOI : 10.1007/s11134-007-9059-0

M. Garetto, P. Giaccone, and E. Leonardi, On the Effectiveness of the 2-hop Routing Strategy in Mobile Ad Hoc Networks, 2007 IEEE International Conference on Communications, 2007.
DOI : 10.1109/ICC.2007.516

S. A. Grishechkin, On a relation between processor sharing queues and Crump-Mode-Jagers branching processes, Advances in Applied Probability, vol.24, pp.653-698, 1992.

R. Groenevelt and P. Nain, Message delay in MANETs, Proceedings of ACM SIGMETRICS, pp.412-413, 2005.

E. Key, Limiting Distributions and Regeneration Times for Multitype Branching Processes with Immigration in a Random Environment, The Annals of Probability, vol.15, issue.1, pp.344-353, 1987.
DOI : 10.1214/aop/1176992273

I. Macphee, M. Menshikov, D. Petritis, and S. Popov, A Markov chain model of a polling system with parameter regeneration, The Annals of Applied Probability, vol.17, issue.5/6, pp.5-61447, 2007.
DOI : 10.1214/105051607000000212

URL : https://hal.archives-ouvertes.fr/hal-00124019

J. Mcnamara, A. Houston, and E. Collins, Optimality Models in Behavioral Biology, SIAM Review, vol.43, issue.3, pp.413-466, 2001.
DOI : 10.1137/S0036144500385263

R. and N. Queija, Processor-Sharing Models for Integrated-Services Networks, 2000.

J. Resing, Polling systems and multitype branching processes, Queueing Systems, vol.32, issue.4, pp.409-426, 1993.
DOI : 10.1007/BF01149263

URL : http://repository.tue.nl/681939

A. Roitershtein, A note on multitype branching processes with immigration in a random environment, The Annals of Probability, vol.35, issue.4, pp.1573-1592, 2007.
DOI : 10.1214/009117906000001015

T. Small and Z. Haas, Resource and performance tradeoffs in delay-tolerant wireless networks, Proceeding of the 2005 ACM SIGCOMM workshop on Delay-tolerant networking , WDTN '05, 2004.
DOI : 10.1145/1080139.1080144